Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11

Thread: tren sides

  1. #1
    wrestler152 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    448

    tren sides

    I have been unable to sleep well the past few nights. I toss and turn all night. Is this a common side of tren ??? ALso, I've been getting alot of pain in my side. I kind of slacked on water drinking this weekend. Is that causing my side to hurt. Any help appreciated.
    600mg cyp/wk
    50mg tren ed

  2. #2
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    Fina can and will dehydrate you.

    Other sides I experience are : Elevated BP
    Insomnia
    Night sweats
    Acne on the back
    Slight aggression(mainly in the gym)

  3. #3
    wrestler152 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    448
    dehdration cause my side to hurt??? ALso how long till you really feel the tren working.

  4. #4
    RA's Avatar
    RA
    RA is offline Grade A Beef
    Join Date
    Apr 2005
    Location
    Getting madcow treatments
    Posts
    18,715
    Quote Originally Posted by Pinnacle
    Fina can and will dehydrate you.

    Other sides I experience are : Elevated BP
    Insomnia
    Night sweats
    Acne on the back
    Slight aggression(mainly in the gym)

    I get all of these on tren .

  5. #5
    wrestler152 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    448
    when does tren really start kicking. I feel great strength gains already. I am 2 weeks in.

  6. #6
    Join Date
    Jan 2002
    Location
    Ohio
    Posts
    4,796
    Unfortunately insomnia is a side effect of tren and its really the only that bothers me as well....its gets frustrating at times. IMO before considering any drug sleep aide try some melatonin. Melatonin is a natural sleep aide that is produced and released from the brain at night....its what helps you fall asleep.

  7. #7
    jnx3k is offline Associate Member
    Join Date
    Aug 2004
    Posts
    330
    anyone here use vitamin B% with tren , and see any results in preventing acne, or is tren that with in terms of acne, that b5 is of no help? Ive used b5 before, and it helped, but i was dosing at 7grams ed.

  8. #8
    RA's Avatar
    RA
    RA is offline Grade A Beef
    Join Date
    Apr 2005
    Location
    Getting madcow treatments
    Posts
    18,715
    Quote Originally Posted by jnx3k
    anyone here use vitamin B% with tren, and see any results in preventing acne, or is tren that with in terms of acne, that b5 is of no help? Ive used b5 before, and it helped, but i was dosing at 7grams ed.
    Everyone says b5 but ive never been able to find it.

  9. #9
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    Quote Originally Posted by jnx3k
    anyone here use vitamin B% with tren, and see any results in preventing acne, or is tren that with in terms of acne, that b5 is of no help? Ive used b5 before, and it helped, but i was dosing at 7grams ed.
    Proper hygiene is important to keeping acne to a minimal state.Shower after training.Use of an acne medicated soap helps as well.Get a scrub brush that reaches your back,or better yet,get a girl to scrub your back for you.

    ~Pinnacle~

  10. #10
    Booz's Avatar
    Booz is online now AR-Elite Hall of Famer
    Join Date
    Dec 2004
    Location
    E London,no SOURCES given
    Posts
    14,226
    Quote Originally Posted by wrestler152
    dehdration cause my side to hurt??? ALso how long till you really feel the tren working.

    yup mate where do you think your kidneys are??lack of water means you aint flushin your kidneys out and you need to drink plenty of water whilst on tren as this puts stress on your kidneys!!

  11. #11
    LuckyDragon's Avatar
    LuckyDragon is offline Junior Member
    Join Date
    Aug 2005
    Location
    LuckyDragon Land
    Posts
    62
    Quote Originally Posted by wrestler152
    I have been unable to sleep well the past few nights. I toss and turn all night. Is this a common side of tren ??? ALso, I've been getting alot of pain in my side. I kind of slacked on water drinking this weekend. Is that causing my side to hurt. Any help appreciated.
    600mg cyp/wk
    50mg tren ed
    Yes. It feels like Im spinning everytime in bed cuz you toss and turn so much. Then during the day, its very easy to take alot of naps.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •